# SDR SWAA2020072998812

- Difficulty date: July 6, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL SUPPORT ON B.S. 663 LOWER COMPOSITE BULKHEAD ON AFT SIDE AT R.B.L. 26; W.L. 150.   REMOVED AND REPLACED VERTICAL SUPPORT ON B/S 663. BULKHEAD AREA RBL 26 WL 150   IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG 111A1000 REV: AND DWG 149A7210 REV.
